Nurofen Forte 400mg N12 x 3 PACK Menstrual Muscle Back Dental Pains Fever Headache

Nurofen Forte 400mg N12 x 3 PACK Menstrual Muscle Back Dental Pains Fever Headache

23.99

Nurofen 400mg Coated Tablets contain ibuprofen, which has anti-inflammatory properties and provide relief from pain for up to 8 hours.

For over 30 years, Nurofen has helped to provide millions of people with, targeted pain relief.

With its effective active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties, and provides up to 8 hours of relief, from mild to moderate pain.

Category:

Description

 What Nurofen 400 mg Tablets are and what they are used for

This medicine contains the active ingredient Ibuprofen which belongs to a group of medicines
called Non‐Steroidal Anti‐Inflammatory Drugs (NSAIDs). These medicines provide relief by
changing how the body responds to pain and fever. Nurofen 400 mg Tablets are used in adults
and adolescents weighing from 40 kg (12 years of age and above) for the symptomatic
treatment of:
• Headaches and migraine pain
• Dental pain and neuralgia
• Period pain
• Rheumatic, muscular and bock pain
• Feverishness and symptoms of cold and flu

Before you take this medicine

DO NOT TAKE THIS MEDICINE IF YOU:

  • are allergic to ibuprofen or any of the other ingredients (see section 6) or to aspirin or other
    similar painkillers
  • have or ever had a stomach ulcer , perforation or bleeding
  • have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • have had a gastrointestinal bleeding or perforation, related to previous use of NSAIDs (Non‐\Steroidal Anti‐Inflammatory Drugs) are taking other NSAIDs
    are taking more than 75mg of aspirin a day.
  • If you are on low‐dose aspirin (up to 75 mg daily) speak to your doctor or pharmacist before you take this medicine
  • have severe liver or kidney problems
  • have heart problems, high blood pressure or blood coagulation disorder
  • have breathing difficulties
  • are in the last 3 months of pregnancy
  • are under 12 years old

Check with your pharmacist or your doctor before taking this product if you:

• have or have had asthma
• have kidney, heart, liver or bowel problems
• have high cholesterol or previously have had a heart attack or stroke
• have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease)
• have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin
changes and other organ disorders)
• are a smoker
• are in the first 6 months of pregnancy.

Taking other medicines:

To reduce the risk of side effects, do not take this product with other NSAID containing products
Aspirin, Ibuprofen)
This medicine may affect or be affected by some other medicines. For example:
‐ medicines that are anti‐coagulants (i.e. thin blood / prevent clotting e.g. aspirin /
acetylsalicylic acid, warfarin ticlopidine)
‐ medicines that reduce high blood pressure (ACE‐inhibitors such as captopril, beta‐blockers
such as atenolol medicines, angiotensin‐II receptor antagonists such as losartan)
‐ corticosteroids (e.g. prednisolone); selective serotonin re‐uptake inhibitors (SSRIs); cardiac
glycoside (e.g. digoxin); lithium; methotrexate, ciclosporin, tacrolimus; zidovudine or
quinolone antibiotics (e.g. norfloxacine).

Speak to your pharmacist or doctor before taking Ibuprofen with other medicines

Other warnings

Some other medicines may also affect or be affected by the treatment with this medicine. You
should therefore always seek the advice of your doctor or pharmacist before you use this medicine
with other medicines.
This medicine belongs to a group of medicines which may impair fertility in women. This is
reversible on stopping the medicine. It is unlikely that this medicine used occasionally will
affect your chances of becoming pregnant. However, tell your doctor before taking this
medicine if you have problems becoming pregnant.
Medicines such as this medicine may be associated with a small increased risk of heart
attack or stroke. Any risk is more likely with high doses or prolonged treatment. Do not
exceed the recommended dose or duration of treatment (which is in adolescents 3 days and
in adults 3 days for fever and 4 days for pain).
If you have heart problems, previous stroke or think that you might be at risk of these
conditions (for example if you have high blood pressure, diabetes, or high cholesterol or are
a smoker), you should discuss your treatment with your doctor or pharmacist.

There is a risk of kidney problems in dehydrated children and adolescents.

Pregnancy and breast feeding
Do not take in the last 3 months of pregnancy
Speak to your doctor if you are in the first 6 months of pregnancy.
Speak to your doctor or pharmacist before taking this medicine if you are breastfeeding.
Important information about some of the ingredients of this medicine
This medicine contains 1.09 mmol (or 25.1 mg) of sodium per dose (1 tablet).
To be taken into consideration by patients on a controlled sodium diet.
This product contains sucrose. If you have been told by your doctor that you have an intolerance to
some sugars, contact your doctor before taking this medicine

HOW TO TAKE THIS MEDICINE

Adults and children aged 12 years and older:
This product is intended for short term use only. You should only take the lowest dose for the
shortest time necessary to relieve your symptoms.
Take 1 tablet with water, up to three times a day. Leave at least four hours between doses.
Do not take more than 3 tablets in 24 hours.
Do not give to children under 12 years.
In children and adolescents between 12 and 18 years
If this medicine is required for more than 3 days, or if symptoms worsen, a doctor should be
consulted.
In adults
If this medicine is required for longer than 10 days or if the symptoms persist or worsen, consult
your doctor.
If you have taken more this medicine than you should, or if children have taken this medicine by
accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on
action to be taken.
The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache,
ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain,
palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood
in urine, cold body feeling, and breathing problems have been reported.
If you forget to take this medicine:
Simply refer to the directions above on how to take the medicine and do not take more than is
advised.

POSSIBLE SIDE EFFECTS

Like all medicines, this medicine can cause side effects, although not everybody gets them.
Side effects may be minimized by taking the lowest dose for the shortest time necessary to relieve
the symptoms. You may suffer one of the known side effects of NSAIDs (see below). If you do, or if
you have concerns, stop taking this medicine and talk to your doctor as soon as possible. Elderly
people using this product are at increased risk of developing problems associated with side effects.
STOP TAKING this medicine and seek immediate medical help if you develop:
‐ signs of intestinal bleeding such as: bright red farces (stools/motions), black tarry stools,
vomiting, blood or dark particles that look like coffee grounds.
‐ signs of serious allergic reaction such as difficulties in breathing and unexplained wheezing,
dizziness or faster heartbeat, severe forms of skin reactions such as itchiness, skin rash with
redness, peeling, flaking or blistering (e.g. Stevens‐Johnson syndrome), swelling of your face,
tongue or throat, drop in blood pressure leading to shock

signs of kidney problems such as: passing less or more urine, cloudy urine or blood in urine,
pain in the back and/or swelling (particularly in the legs)
signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or
consciousness. Patients with autoimmune disorders (lupus, mixed connective tissue disease)
may be more likely to be affected

STOP taking this medicine and tell your doctor if you experience the following uncommon side
effects, which affect 1 to 10 users in 1,000
• indigestion, heartburn or feeling sick
• pains in your stomach (abdomen) or other abnormal stomach problems
Tell your doctor if you have any of the following side effects, they become worse or you notice any
effects not listed:
Uncommon side effects which affect 1 to 10 users in 1,000
‐ allergic reactions , such as skin rashes (urticarial), itching, peeling
‐ headaches
Rare side effects which affect 1 to 10 users in 10,000
‐ flatulence (wind), diarrhea, constipation and vomiting
Very rare side effects which affect less than 1 user in 10,000
‐ blood disorders resulting in unexplained or unusual bruising or bleeding, fever, sore throat,
mouth ulcers, flu‐like symptoms and severe exhaustion
‐ drop in blood pressure
‐ stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the
lining of the mouth with ulceration (ulcerative stomatitis), inflammation of the stomach
(gastritis)
‐ liver problems
Side effects for which the frequency can not be estimated from available data:
‐ worsening of asthma or bronchospasm
‐ swelling (oedema), high blood pressure, heart failure or attack
‐ worsening of colitis and Crohn’s disease
‐ a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin
rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood
cells).
Any anti‐inflammatory / pain‐killer medicines such as this medicine may be associated with a small
increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed
recommended dose or duration of treatment
You should discuss your treatment with your doctor or pharmacist before taking this medicine if you:
‐ have heart problems including heart failure, angina (chest pain), or if you have had a heart
attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to
narrow or blocked arteries), or any kind of stroke (including ‘mini‐stroke’ or transient
ischaemic attack ‘TIA’)
‐ have high blood pressure, diabetes, high cholesterol, have a family history of heart disease
or stroke, or if you are a smoker
If any of the side effects gets serious or if you notice any side effects not listed in this leaflet, please
stop taking the product immediately and tell your doctor or pharmacist.
Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side
effects not listed in this leaflet. By reporting side affects you can help provide more information
on the safety of this medicine.

HOW TO STORE THIS MEDICINE

Keep out of the sight and reach of children. Do not use this medicine after the expiry date which is
stated on the carton and blister. The expiry date refers to the last day of that month.
Do not store above 25°C. Store in the original package.

Important Information

This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact your doctor.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please contact your General Practitioner if appropriate regarding this product.

Packed for Europe market, that means the box and (or) information leaflet sometimes are only in Russian / Polish / Lithuanian or other language. In this case please refer to this listing description. Everything important is translated here.

The picture is for illustration only. The packaging can be changed by the manufacturer. The box in package will be folded flat.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Forte 400mg N12 x 3 PACK Menstrual Muscle Back Dental Pains Fever Headache”

Your email address will not be published. Required fields are marked *